# SDR AALA20170904002

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 55,860 hours, 27,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1001191
- Part serial: 2534
- Condition: Inoperative
- Location: Cabin
- Part time: 47,215 hours, 23,554 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PORTABLE LIGHT BY THE FORWARD ENTRY DOOR IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-53-00.  OPERATIONAL CHECKED GOOD.
